# SDR SWAA2013080818978

- Difficulty date: August 8, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 64,542 hours, 53,763 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: MX643412
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, TOTAL LOSS OF B SYSTEM HYDRAULIC FLUID DURING FLAP RETRACTION, AFTER TAKEOFF.  R&R NR 2 ELECTRIC HYDRAULIC  PUMP NR 2 ENGINE HYDRAULIC PUMP NR 7 HYDRAULIC PUMP NR 7.  SPOILER ACTUATOR IAW AMM.
